Alert archive / Nevada / Flash Flood Warnings in 2011
Flash Flood Warning 8, NWS Elko, NV
NWS Elko, NV issued this flash flood warning at Jul 31, 2011, 4:51 PM PDT for Lander County, Nevada. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 31, 2011, 4:51 PM PDT (23:51 UTC)
- Expired
- Jul 31, 2011, 8:52 PM PDT
- In force
- 4 hr
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
- Flood severity
- None
County Lander County, NV
The radar
The Elko radar (KLRX), 122 km from the middle of the area, began a volume at 23:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Reno, NV (KREV), launched 12:00Z, 11.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 70 J/kg
- Mixed-layer CIN
- -266 J/kg
- Mixed-layer LCL
- 1976 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
824 WGUS55 KLKN 312351 FFWLKN NVC015-010545- /O.NEW.KLKN.FF.W.0008.110731T2351Z-110801T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE ELKO NV 451 PM PDT SUN JUL 31 2011 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * FLASH FLOOD WARNING FOR... EAST CENTRAL LANDER COUNTY IN NORTH CENTRAL NEVADA... * UNTIL 1045 PM PDT * AT 410 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED FLASH FLOODING MAY BE OCURRING IN THE WARNED AREA. RADAR ESTIMATED OVER 1.5 INCHES OF RAIN HAD FALLEN IN THE LAST 3 HOURS. LOCATIONS NEAR THE PATH OF INCLUDE...THE TOIYABE MOUNTAINS NORTH OF AUSTIN IN SOUTHEASTERN LANDER COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. && LAT...LON 3972 11682 3972 11659 3954 11659 3954 11682 $$ RCM
1 follow-up statement
304 WGUS75 KLKN 010352 FFSLKN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ELKO NV 852 PM PDT SUN JUL 31 2011 NVC015-010401- /O.CAN.KLKN.FF.W.0008.000000T0000Z-110801T0545Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LANDER NV- 852 PM PDT SUN JUL 31 2011 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EAST CENTRAL LANDER COUNTY... SHOWERS AND THUNDERSTORMS HAVE DECREASED OVER EAST CENTRAL LANDER. THEREFORE THE FLASH FLOOD WARNING IS CANCELLED. HOWEVER...SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS EVENING FOR BRIEF HEAVY RAIN SHOWERS WITH POSSIBLE LOCALIZED FLOODING. && LAT...LON 3972 11682 3972 11659 3954 11659 3954 11682 $$ JH
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this flash flood warning went out at Jul 31, 3:00 PM PDT, 1 hour 51 minutes earlier.
Area forecast discussion, Jul 31, 3:00 PM PDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 300 PM PDT SUN JUL 31 2011 .SYNOPSIS...MONSOON MOISTURE WILL CONTINUE TO PUSH ACROSS THE SILVER STATE THROUGH MONDAY. EXPECT THUNDERSTORMS ACROSS NEVADA THIS EVENING THROUGH WEDNESDAY. LOCALIZED FLOODING IS POSSIBLE THROUGH THIS EVENING IN CENTRAL AND EASTERN NEVADA. DRIER AIR MOVES IN BEGINNING WEDNESDAY. && .SHORT TERM...TONIGHT THROUGH TUESDAY. BIG NOAM RIDGE STILL IN PLACE ACROSS NEARLY ENTIRE CONTINENT. THIS IS PULLING DEEP MONSOON MOISTURE INTO NEVADA AND WILL CONTINUE THROUGH THIS PERIOD. WARM TEMPS AT SURFACE DRIVING WEAK TO MODERATE INSTABILITY. THIS IS ENABLING MORE EFFECTIVE RAIN STORMS...RATHER THAN ORGANIZED SEVERE WEATHER. FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM TONIGHT...WOULD BE INCLINED TO LET IT EXPIRE THEN...AND HANDLE ANY FLOODING WITH ISOLATED WARNINGS...BUT WILL LET EVENING SHIFT DECIDE. REALLY...NAM AND GFS ARE IN GOOD AGREEMENT ON MOST OF THE DETAILS OF THE FORECAST IN THE SHORT TERM...SO HAVE LET MOST OF THE GRIDS STAY AS IS. MAIN TWEAKS WERE IN DROPPING POPS IN HUMBOLDT COUNTY...AND EASING OFF ON WINDS TONIGHT AND TOMORROW IN WHITE PINE COUNTY. .LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. GOOD AGREEMENT IN THE MODELS FOR THE LONG TERM...WITH DEPARTING MOISTURE TO START...THEN STAYING DRY THROUGH NEXT WEEKEND. ENOUGH MOISTURE AND INSTABILITY FOR SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS IN EASTERN ZONES THROUGH WEDNESDAY AFTERNOON. LATEST GFS HAS BACKED OFF ON INSTABILITY AND MOISTURE THAT IT WAS SHOWING THURSDAY AFTERNOON IN EXTREME NORTHEAST NEVADA...EURO HAS BACKED OFF SOME BUT NOT AS MUCH...SO SPLIT THE DIFFERENCE AND LOWERED POPS BUT STILL LEFT AN AREA OF SLIGHT CHANCE. FRIDAY THROUGH SUNDAY SHOULD BE QUIET...WARM AND DRY WITH SOUTHWEST FLOW. && .AVIATION...OVERALL EXPECTING VFR CONDITIONS OVER THE NEXT 24 HOURS. COULD SEE SOME LOWER CIGS AND VISIBILITY IF A HEAVY SHOWER OR THUNDERSTORM ACTUALLY PASSES OVER ANY TAF SITE...BUT GENERALLY JUST EXPECTING SCATTERED ACTIVITY. FOLLOWING ANOTHER DAY OF POTENTIAL RAIN NEAR KELY...MODELS ARE INDICATING LIGHT FOG OVERNIGHT. IF IT DEVELOPS...MAY SEE MVFR AT KELY. && .FIRE WEATHER...PERSISTANT MONSOON FLOW CONTINUES TO PROVIDE FUEL FOR THUNDERSTORMS AND SHOWERS ACROSS MOST OF THE REGION. MOST THUNDERSTORMS WILL BE WET...BUT WILL PRODUCE FREQUENT LIGHTNING. MOST ACTIVE AREA HAD BEEN ZONE 455 WITH MODERATE TO HEAVY RAINS OVER THE LAST TWO DAYS. CURRENTLY...AND INTO TONIGHT...ZONES 457 AND 454 WILL BE THE AREAS TO WATCH MOST CLOSELY. ZONE 467 HAS BEEN DRY THE LONGEST AND CONVECTION IS GOING TO BECOME A PROBLEM THERE TONIGHT. LIGHTNING DETECTION EQUIPMENT DEPICTS LOCATIONS OF CLOUD- TO-GROUND STRIKES ON THE EDGES OF STORMS...WHERE THE LEAST (IF ANY) RAIN FALLS. THIS PATTERN WILL CONTINUE THROUGH TUESDAY... UNTIL MOISTURE TENDS TO MOVE OFF TO THE EAST AROUND MID WEEK. && .LKN WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 9 PM PDT THIS EVENING FOR NORTHERN NYE COUNTY...SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY... WHITE PINE COUNTY. && 98/94/94/98
Hazardous weather outlook, Jul 31, 3:18 PM PDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 318 PM PDT SUN JUL 31 2011 NVZ013-035-037-012230- NORTHERN NYE COUNTY-WHITE PINE COUNTY- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY- 318 PM PDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL NEVADA...NORTH CENTRAL NEVADA AND SOUTH CENTRAL NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS AND LOCALIZED HEAVY PRECIPITATION ARE FORECAST FOR THIS AFTERNOON AND TONIGHT. MONSOON FLOW WILL TRIGGER THUNDERSTORM ACTIVITY AND THERE IS THE POTENTIAL FOR FLASH FLOODING THROUGH 9 PM PDT TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MORE THUNDERSTORMS ARE PROJECTED FOR MONDAY...TUESDAY AND WEDNESDAY. DRIER WEATHER WILL MOVE BACK INTO PLACE BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. NVZ030>034-036-012230- HUMBOLDT COUNTY-NORTHERN ELKO COUNTY- SOUTHWEST AND SOUTH CENTRAL ELKO COUNTY- EXTREME EASTERN ELKO COUNTY-RUBY MOUNTAINS/EAST HUMBOLDT RANGE- NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- 318 PM PDT SUN JUL 31 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA...NORTHEAST NEVADA AND NORTHWEST NEVADA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS PORTIONS OF NORTHERN NEVADA THIS AFTERNOON AND CONTINUE INTO THE EVENING. SOME STORMS MAY PRODUCE HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MORE THUNDERSTORMS ARE PROJECTED FOR MONDAY...TUESDAY AND WEDNESDAY. DRIER WEATHER WILL MOVE BACK INTO PLACE BY THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE. BOYD
In the hours before
Special weather statement, Jul 31, 2:39 PM PDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
239 PM PDT SUN JUL 31 2011
NVZ031-312215-
NORTHERN ELKO COUNTY NV-
239 PM PDT SUN JUL 31 2011
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHERN ELKO COUNTY
UNTIL 315 PM PDT...
AT 237 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF JARBIDGE...MOVING NORTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS
OF EXTREME NORTHERN ELKO COUNTY.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4189 11545 4188 11571 4200 11575 4201 11574
4201 11543 4200 11542
TIME...MOT...LOC 2139Z 231DEG 17KT 4198 11565
MZSpecial weather statement, Jul 31, 3:02 PM PDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
302 PM PDT SUN JUL 31 2011
NVZ030-312230-
HUMBOLDT COUNTY NV-
302 PM PDT SUN JUL 31 2011
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HUMBOLDT COUNTY UNTIL
330 PM PDT...
AT 259 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTH OF LEONARD CREEK RANCH...MOVING
NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...DENIO...AND PORTIONS
OF STATE ROUTE 140 SOUTH OF DENIO.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 4178 11830 4157 11869 4172 11888 4201 11862
4201 11857
TIME...MOT...LOC 2202Z 229DEG 24KT 4174 11865
MZSpecial weather statement, Jul 31, 3:25 PM PDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 325 PM PDT SUN JUL 31 2011 NVZ035-037-312315- SOUTHERN LANDER COUNTY AND SOUTHERN EUREKA COUNTY NV-WHITE PINE COUNTY NV- 325 PM PDT SUN JUL 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EUREKA AND WESTERN WHITE PINE COUNTIES UNTIL 415 PM PDT... AT 324 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES WEST OF EUREKA AIRPORT...MOVING EAST AT 35 MPH. WIND GUSTS UP TO 45 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SOME LOCAL MINOR FLOODING OF ROADS MAY OCCUR. STRONG GUSTY CROSS WINDS WILL MAKE DRIVING DIFFICULT. * LOCATIONS IMPACTED INCLUDE... EUREKA AIRPORT AND DIAMOND VALLEY... EUREKA AND PINTO SUMMIT... HIGHWAYS 278 AND 228... THIS STORM MAY INTENSIFY...SO BE SURE TO MONITOR LOCAL MEDIA AND NOAA WEATHER RADIO...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3982 11546 3943 11541 3939 11621 3970 11625 TIME...MOT...LOC 2224Z 264DEG 32KT 3958 11609 BOYD
Special weather statement, Jul 31, 3:32 PM PDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
332 PM PDT SUN JUL 31 2011
NVZ030-312315-
HUMBOLDT COUNTY NV-
332 PM PDT SUN JUL 31 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 415
PM PDT...
AT 330 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM DENIO TO 7 MILES
NORTHEAST OF LEONARD CREEK RANCH TO 17 MILES SOUTH OF LEONARD CREEK
RANCH...AND MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
FREQUENT DANGEROUS LIGHTNING...AND BRIEF HEAVY RAINS.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...HIGHWAY 140.
THESE STORMS HAVE BEEN PULSING UP AND DOWN...SO JUST BECAUSE ONE
SEEMS TO HAVE WEAKENED...DO NOT BE FOOLED. IT WILL LIKELY STRENGTHEN
AGAIN. THE GUSTY WINDS FROM THE STORMS WILL MAKE DRIVING DIFFICULT.
STAY TUNED FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 4172 11823 4130 11832 4129 11885 4171 11876
4200 11873 4201 11819
TIME...MOT...LOC 2230Z 269DEG 15KT 4201 11860 4171 11864
4138 11871
BOYDSpecial weather statement, Jul 31, 4:01 PM PDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 401 PM PDT SUN JUL 31 2011 NVZ031-312330- NORTHERN ELKO COUNTY NV- 401 PM PDT SUN JUL 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 430 PM PDT... AT 357 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF MOUNTAIN CITY...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OF NORTHERN ELKO COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4192 11570 4173 11549 4162 11580 4173 11591 TIME...MOT...LOC 2301Z 228DEG 20KT 4174 11579 MZ
Special weather statement, Jul 31, 4:28 PM PDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 428 PM PDT SUN JUL 31 2011 NVZ030-010000- HUMBOLDT COUNTY NV- 428 PM PDT SUN JUL 31 2011 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HUMBOLDT COUNTY UNTIL 500 PM PDT... AT 424 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 28 MILES SOUTH OF LEONARD CREEK RANCH...MOVING EAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MAINLY RURAL AREAS OF CENTRAL HUMBOLDT COUNTY. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. && LAT...LON 4142 11841 4112 11837 4116 11871 4133 11871 TIME...MOT...LOC 2328Z 268DEG 8KT 4123 11861 MZ
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:20 PM PDT | Special Weather Statement | LKN | Eureka | 40 min |
| Jul 30, 7:29 PM PDT | Special Weather Statement | LKN | Humboldt | 31 min |
| Jul 30, 7:38 PM PDT | Special Weather Statement | LKN | Nye | 52 min |
| Jul 30, 8:41 PM PDT | Special Weather Statement | LKN | 49 min | |
| Jul 30, 8:47 PM PDT | Flash Flood Warning | LKN | Elko | 69 min |
| Jul 30, 8:57 PM PDT | Special Weather Statement | LKN | Elko | 48 min |
| Jul 30, 9:05 PM PDT | Special Weather Statement | LKN | Elko | 40 min |
| Jul 30, 9:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| Jul 30, 10:27 PM PDT | Special Weather Statement | LKN | Elko | 48 min |
| Jul 31, 1:14 PM PDT | Special Weather Statement | LKN | 31 min | |
| Jul 31, 1:38 PM PDT | Special Weather Statement | LKN | Eureka | 37 min |
| Jul 31, 1:48 PM PDT | Flash Flood Warning | LKN | Nye | 117 min |
| Jul 31, 2:27 PM PDT | Special Weather Statement | LKN | Eureka | 33 min |
| Jul 31, 2:39 PM PDT | Special Weather Statement | LKN | 36 min | |
| Jul 31, 3:02 PM PDT | Special Weather Statement | LKN | 28 min | |
| Jul 31, 3:25 PM PDT | Special Weather Statement | LKN | 50 min | |
| Jul 31, 3:26 PM PDT | Areal Flood Advisory | LKN | Lander | 3 hr |
| Jul 31, 3:32 PM PDT | Special Weather Statement | LKN | Humboldt | 43 min |
| Jul 31, 4:01 PM PDT | Special Weather Statement | LKN | 29 min | |
| Jul 31, 4:28 PM PDT | Special Weather Statement | LKN | Humboldt | 32 min |
| Jul 31, 4:40 PM PDT | Flash Flood Warning | LKN | Nye | 3 hr |
| Jul 31, 4:58 PM PDT | Flash Flood Warning | LKN | Eureka | 3 hr |
Nearby
Flash Flood Warnings in Nevada, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.